Medicines: recalls and safety alerts
Medicines recalls and defect notices from the MHRA.
Medicines defect noticeMHRA
Zinacef powder for solution defect notice over a labelling error
Labelling or leaflet errorSandoz · Medicines
Medicines defect noticeMHRA
Max Healthcare Paracetamol 500 mg Capsules defect notice over a labelling error
Labelling or leaflet errorMax Remedies · Medicines
Medicines recallMHRA
Trimbow 87/5/9 mcg pressurised inhalation solution recalled over a strength or dose problem
Wrong strength or doseChiesi · Medicines
Medicines defect noticeMHRA
Duraphat 5000ppm Fluoride Toothpaste (51g) defect notice over a labelling error
Labelling or leaflet errorColgate-Palmolive · Medicines
Medicines recallMHRA
Gemcitabine 10mg/ml Solution recalled over a labelling error
Labelling or leaflet errorSun Pharma · Medicines
Medicines recallMHRA
Evorel Sequi recalled over a packaging defect
Packaging or device defectTheramex HQ · Medicines
Medicines defect noticeMHRA
Tostran (Testosterone, 2% gel) defect notice over a labelling error
Labelling or leaflet errorKyowa Kirin · Medicines
Medicines recallMHRA
Epistatus 2.5 mg oromucosal solution, pre-filled syringe (PFS) recalled over a strength or dose problem
Wrong strength or doseVeriton Pharma · Medicines
Medicines defect noticeMHRA
Loceryl 5% w/v Medicated Nail Lacquer (5.0 ml) defect notice over a quality concern
Medicine quality concernGalderma · Medicines
Medicines recallMHRA
Class 4 Medicines Notification, Accord Healthcare Limited recalled over a packaging defect
Packaging or device defectMedicines
Medicines recallMHRA
Class 4 Medicines Notification, Accord Healthcare Limited recalled over a packaging defect
Packaging or device defectMedicines
Medicines recallMHRA
Sodiofolin 50 mg/ml solution for injection/infusion, (100mg/2ml vial) recalled over possible contamination
Contamination or sterilitymedac · Medicines
Medicines recallMHRA
Products recalled over a quality concern
Medicine quality concernB. Braun Medical · Medicines
Medicines recallMHRA
Sodiofolin 50 mg/ml solution for injection/infusion (400mg/8ml vial) recalled over possible contamination
Contamination or sterilitymedac · Medicines